A mathematical model for piping

Sellmeijer, J.B. and Koenders, M.A. (1991) A mathematical model for piping. Applied Mathematical Modelling, 15(11-12), pp. 646-651. ISSN (print) 0307-904X

Full text not available from this archive.
Item Type: Article
Uncontrolled Keywords: seepage, erosion, piping, boundary value problem, hypergeometric functions
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Science (until 2011) > School of Life Sciences
Depositing User: Automatic Import Agent
Date Deposited: 29 Mar 2012 08:59
Last Modified: 29 Mar 2012 08:59
URI: http://eprints.kingston.ac.uk/id/eprint/14552

Actions (Repository Editors)

Item Control Page Item Control Page